# SDR AALA2020040989008

- Difficulty date: April 3, 2020
- Submitted: April 9, 2020
- Operation: Air carrier
- Aircraft: N952NN
- Make and model: Boeing 737823
- Aircraft serial: 31196
- Aircraft time: 18,997 hours, 7,389 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524035
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED CABIN FLOOR SUPPORT AT BS 540 BETWEEN BL 0 AND LBL 24. REPLACED FLOOR SUPPORT PER SRM 51-40-02.
